Mathematische Annalen

, Volume 179, Issue 4, pp 337–342

Über eine Eigenschaft der Dedekind-MacNeilleschen Hülle

  • Vítezslav Novák
Article
  • 23 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    Dushnik, B., and E. W. Miller: Partially ordered sets. Amer. J. Math.63, 600–610 (1941).Google Scholar
  2. 2.
    Hiraguchi, T.: A note on a Mr. Komm's Theorem. Sci. Rep. Kanazawa Univ.3, 1–3 (1953).Google Scholar
  3. 3.
    Komm, H.: On the dimension of partially ordered sets. Amer. J. Math.70, 507–520 (1948).Google Scholar
  4. 4.
    Novák, V.: On the pseudodimension of ordered sets. Czech. Math. J.13, 587–598 (1963).Google Scholar
  5. 5.
    —— On the lexicographic product of ordered sets. Czech. Math. J.15, 270–282 (1965).Google Scholar
  6. 6.
    Schmidt, J.: Zur Kennzeichnung der Dedekind-MacNeilleschen Hülle einer geordneten Menge. Arch. Math.7, 241–249 (1956).Google Scholar
  7. 7.
    Szpilrajn, E.: Sur l'extension de l'ordre partiel. Fund. Math.16, 386–389 (1930).Google Scholar

Copyright information

© Springer-Verlag 1969

Authors and Affiliations

  • Vítezslav Novák
    • 1
  1. 1.Mathematisches Institut der Universität J. E. PurkyneBrnoČSSR

Personalised recommendations